# SDR CALA2024062400062

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 73,978 hours, 28,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611042
- Part serial: 0349
- Condition: Damaged
- Location: Fwd Cargo Door
- Part time: 73,953 hours, 28,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT DURING CARGO REMOVAL DOOR WAS SCRATCHED FWD CARGO DOOR.   SCRATCH MEASURED 5.5" VERTICALLY, BLENDED TO A SMOOTH CONTOUR REF SRM 52-30-01-1A-1. REQUEST HFEC INSP OF REWORKED AREA FOR CRACKS AND CHECK REMAINING THICKNESS. PERFORMED HFEC. NO CRACKS IAW NDT PART 6  51-00-00 PROCEDURE 23. PERFORMED THICKNESS CHECK. REMAINING THICKNESS MEASURED AT 0.009" REF: NDT PART 4 00-04-02. REMAINING THICKNESS IN .040" SKIN POCKET IS OUT OF LIMITS IAW SRM 52-30-01-1A-1, FIG 105.  REMOVED CARGO DOOR IAW 52-31-00 & AMM 52-31-00-000-801.  DOOR INSTALLED IAW AMM 52-31-00-400-801  ACCOMPLISHED RII INSPECTION OF INSTALLATION IAW GMM 09-25-05 & AMM 52-31-00-400-801.
